# SDR NOCA03508

- Difficulty date: May 8, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4
- Part serial: 31331
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

JUST AFTER ROTATION LEFT ENGINE COMPRESSOR STALLED REPEATEDLY ALL INSTRUMENTS IN RED, EGT AT 896.  SECURED ENGINE AND RETURNED TO "STATION" TCM.  PILOT REPORTED ENGINE SEEMED TO STABILIZE ONLY AFTER THE THRUST LEVER WAS RETARDED TO JUST ABOVE IDLE.  CREW PERFORMED ENGINE SHUT DOWN PROCEDURE.  DFDR READOUT IS TO BE ACCOMPLISHED AND ENGINE IS SCHEDULED TO BE CHANGED IN ACCORDANCE WITH FIM TASK PROCEDURE.  LEFT ENGINE WAS REMOVED AND REPLACED ON 5-13-08 ON PL 752-0805-03 IN STATION TCM AS REQUIRED.
